MAUDE Adverse Event Report: K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. SET SCREW; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-10001
Medical Device Problem Codes Ambient Noise Problem (2877); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
It was reported that a patient was 'complaining of squeaky noise in neck' post-operatively.No further information has been provided at this time.The nature of the reported noise is unknown at this time and no relationship to the devices has been established.
 
Additional Manufacturer Narrative
A.2.Has been populated with patient age.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device history record review could not be performed as a valid lot code was not provided and could not be obtained.Complaint history records were reviewed for this catalog, and no similar complaints were identified.No devices or x-rays were available for evaluation.Previous similar incidents suggest that the set screw may have migrated.However, this potential failure mode could not be properly evaluated, and the root cause of the issue was unable to be determined.If more information is received and/or devices are returned for evaluation this investigation will be reopened and updated.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section a.Patient data was previously reported as '(b)(6)'; however the patient information for this report is unknown.

Brand Name
SET SCREW
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
MDR Report Key11467520
Report Number3004774118-2021-00071
Device Sequence Number19713482
Product Code NKG
UDI-Device Identifier10888857328310
UDI-Public10888857328310
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-10001
Device Catalogue Number7601-10001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer02/11/2021
05/31/2021
05/31/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date03/12/2021
06/29/2021
06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR